Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 37, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Mar 19, 2007, 4:22 AM EDT for 5 counties in Florida. It took effect at Mar 19, 2007, 12:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 19, 2007, 4:22 AM EDT (08:22 UTC)
- In effect from
- Mar 19, 2007, 12:00 PM EDT
- Expired
- Mar 19, 2007, 6:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 93 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 8.4 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1802 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 190822 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 422 AM EDT MON MAR 19 2007 FLZ040-190930- /O.CAN.KJAX.FW.A.0039.070319T1600Z-070319T2200Z/ MARION- 422 AM EDT MON MAR 19 2007 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE FIRE WEATHER WATCH. THE DURATION AND MINIMUM RELATIVE HUMIDITIES ARE EXPECTED TO NOT MEET RED FLAG WARNING CRITERIA SO THE FIRE WEATHER WATCH IS CANCELED. $$ FLZ020>023-030-031-035-036-192030- /O.UPG.KJAX.FW.A.0039.070319T1600Z-070319T2200Z/ /O.NEW.KJAX.FW.W.0037.070319T1600Z-070319T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- 422 AM EDT MON MAR 19 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. LINGERING DRY AIR WILL ALLOW RELATIVE HUMIDITIES TO DROP TO AROUND 25 TO 30 PERCENT OVER INTERIOR SECTIONS OF NORTHEAST FLORIDA THIS AFTERNOON. THE DURATION OF HUMIDITIES BELOW 35 PERCENT WILL BE AROUND 4 TO 5 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE WATCHES AND WARNINGS. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ ARS
2 follow-up statements
000 WWUS82 KJAX 191818 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 218 PM EDT MON MAR 19 2007 FLZ020>023-030-031-035-036-192200- /O.CON.KJAX.FW.W.0037.000000T0000Z-070319T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- 218 PM EDT MON MAR 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON ACROSS PORTIONS OF NORTHEAST FLORIDA FOR LOW RELATIVE HUMIDITY... LINGERING DRY AIR WILL ALLOW RELATIVE HUMIDITIES TO DROP TO AROUND 25 TO 30 PERCENT OVER INTERIOR SECTIONS OF NORTHEAST FLORIDA THIS AFTERNOON. THE DURATION OF HUMIDITIES BELOW 35 PERCENT WILL BE AROUND 4 TO 5 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE WATCHES AND WARNINGS. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ MKT
000 WWUS82 KJAX 192202 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 602 PM EDT MON MAR 19 2007 FLZ020>023-030-031-035-036-192315- /O.EXP.KJAX.FW.W.0037.000000T0000Z-070319T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- 602 PM EDT MON MAR 19 2007 ...RED FLAG WARNING HAS EXPIRED FOR INLAND NORTHEAST FLORIDA... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Mar 19, 2:45 AM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Mar 19, 2:45 AM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
245 AM EDT MON MAR 19 2007
...VERY LIMITED RAIN PROSPECTS THIS WEEK...
.SHORT TERM...MSAS ANALYSIS SHOWS HIGH PRESSURE HAS SHIFTED
OFFSHORE THE CAROLINAS COAST WITH A LIGHT EASTERLY FLOW REGIME
DEVELOPING ACROSS THE AREA. SINCE MIDNIGHT...THIS HAS BEEN
CONFINED TO THE IMMEDIATE COASTAL SECTIONS OF THE FLORIDA ZONES
WHILE FURTHER INLAND AND OVER GEORGIA...THE ATMOSPHERE HAS
DECOUPLED WITH MOSTLY CALM WINDS BEING REPORTED. AS A
RESULT...GOOD RADIATIONAL CONDITIONS ONGOING AND ONLY A 4 DEGREE
DEWPOINT DEPRESSION EXISTS WITH TEMPERATURES MOSTLY IN THE LOWER
TO MID 40S. WITH A FEW MORE DEGREES TO DROP PRIOR TO
SUNRISE...WOULD EXPECT AREAS OF FROST TO DEVELOP WHERE THE WINDS
REMAIN LIGHT.
FOR THE NEXT SEVERAL DAYS...NOT MUCH FANFARE IN STORE AS HIGH
PRESSURE REMAINS THE DOMINANT FEATURE OVER OUR AREA. THROUGH THE
AFTERNOON HOURS TODAY...THE HIGH WILL CONTINUE TO SHIFT EASTWARD
PROMOTING MORE OF AN EASTERLY FLOW FOR THE ENTIRE AREA. LOOKING AT
THE MOISTURE PROFILE FOR TODAY...CROSS SECTIONS SHOW AND AREA OF
INCREASING MOISTURE BETWEEN 950 MB AND 800 MB MOVING INTO THE
SOUTHERN COASTAL ZONES THROUGH MID MORNING. THIS SHOULD TRANSLATE
INTO SOME AFTERNOON CU DEVELOPMENT INLAND BUT REMAIN GENERALLY
SOUTH OF INTERSTATE 10.
FOR TONIGHT AND TUE NIGHT...AREAS OF FOG LOOK TO DEVELOP ALONG THE
NORTHERN ZONES WITH PATCHY FOG DEVELOPMENT FURTHER SOUTH WHERE
INCREASED BOUNDARY LAYER FLOW WILL EXIST. CURRENT GRIDS HAVE A
GOOD HANDLE ON THIS AND NO CHANGES ARE PLANNED.
ZONAL FLOW EXPECTED FOR THE REMAINDER OF THE SHORT TERM BUT ANY
EMBEDDED SHORTWAVES IN THE SWIFT FLOW WILL BE UNABLE TO PRODUCE
ANY PRECIP GIVEN CONTINUED DRY AIR ALOFT. TEMPERATURES WILL
GRADUALLY MODIFY WITH A RETURN TO THE MAX TEMPS IN THE 80S FOR
INLAND LOCATIONS BY THU.
.LONG TERM...STRONG HIGH PRESSURE WILL MIGRATE ACROSS THE GREAT
LAKES STATES AND EVENTUALLY OVER THE NORTHEAST BY WEDNESDAY. BY
WED NIGHT INTO THU...RIDGING WILL BUILD DOWN THE ATLANTIC COAST
WITH A BACKDOOR FRONT APPROACHING THE AREA. THIS WILL LEAD TO
ISOLATED SHOWER DEVELOPMENT ALONG THE GEORGIA COAST THROUGH WEEKS
END BEFORE NORTHEAST FLOW TRANSITIONS TO EASTERLY ONCE AGAIN. NEXT
CHANCE OF RAIN WILL NOT BE UNTIL AFTER THIS FORECAST CYCLE WITH
EXTENDED GUIDANCE INDICATING A FRONT APPROACHING TUE.
&&
.AVIATION...VFR CONDITIONS PREVAIL TODAY WITH ELY WINDS INCREASING
TO AROUND 10-12 KT THIS AFTERNOON. INCREASED CIRRUS LATE THIS
AFTERNOON AND TONIGHT AS UPPER LEVEL SHORTWAVE APPROACHES. IN
ADDITION...SOME FEW-SCT STRATO CU POSSIBLE THIS AFTERNOON MAINLY S
OF A JAX-GNV LINE.
&&
.MARINE...NE TO E WINDS AROUND 8-12 KT AND SEAS 2-4 FT. ANTICIPATE
SFC RIDGE FROM CAROLINAS TO COASTAL SE GA TO BECOME ORIENTED W-E
ACROSS SE GA WATERS AND WELL E INTO ATLC ...THUS PROVIDING WEAKER
WINDS BY 12Z TUE. A BACKDOOR FRONT IS EXPECTED TO MOVE DOWN INTO THE
CAROLINAS TUE EVENING AND WITH SFC RIDGE BEING ABSORBED BY STRONG
HIGH PRES BUILDING BEHIND THE FRONT. STRONGER PRES GRADIENT SETS UP
TUE NIGHT THROUGH THU WITH SCA LIKELY BY WED. SURF BREAKERS EXPECTED
TO INCREASE INTO THE 4-6 FT RANGE LATE WED AS WELL...WITH HIGH SURF
ADVY CONDITIONS POSSIBLE EARLY THU.
&&
.FIRE WEATHER...AFTER ADJUSTING LATEST GRIDS WITH 00Z GUIDANCE
DECIDED TO UPGRADE FIRE WEATHER WATCH TO A WARNING EXCEPT FOR MARION
COUNTY WHERE DEWPOINTS SHOULD BE HIGHER. CURRENT GRIDS DONT SUPPORT
ANY WATCHES OR WARNINGS FOR TUE AS PREVAILING ENE FLOW SHOULD CONT
TO ADVECT ATLC MOISTURE INTO THE AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 72 45 76 50 / 0 0 0 0
SSI 65 52 71 55 / 0 0 0 0
JAX 68 49 74 53 / 0 0 0 0
SGJ 66 55 70 58 / 0 10 10 0
GNV 71 48 77 52 / 0 10 10 0
OCF 72 50 77 54 / 0 10 10 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM NOON EDT TODAY THROUGH THIS AFTERNOON
FOR ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-
MARION-SUWANNEE-UNION.
GA...NONE.
AM...NONE.
&&
DEESE/SHASHYHazardous weather outlook, Mar 18, 9:20 PM EDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 920 PM EDT SUN MAR 18 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-191000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 920 PM EDT SUN MAR 18 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... PATCHY FROST WILL BE POSSIBLE LATER TONIGHT ACROSS INTERIOR SOUTHEAST GEORGIA AND THE SUWANNEE VALLEY OF NORTH FLORIDA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... AN ONSHORE FLOW WILL PROMOTE AREAS OF LATE NIGHT THROUGH EARLY MORNING FOG. THERE WILL BE A HIGHER THAN NORMAL FIRE DANGER MONDAY ACROSS THE INTERIOR DUE TO LOW RELATIVE HUMIDITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ECZ/PP
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.